Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Back Matter

The Canadian Journal of Statistics / La Revue Canadienne de Statistique
Vol. 10, No. 1 (1982), pp. 70-72
Stable URL: http://www.jstor.org/stable/3315082
Page Count: 5
  • Download ($4.00)
  • Add to My Lists
  • Cite this Item
Back Matter
Preview not available

Page Thumbnails

  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]